On the convergence of splitting proximal methods for equilibrium problems in Hilbert spaces

Abstract : Two splitting procedures for solving equilibrium problems involving the sum of two bifunctions are proposed and their convergence is established under mild assumptions.
Type de document :
Article dans une revue
Journal of Mathematical Analysis and applications, Elsevier, 2009, 359 (2), pp.508-513. 〈10.1016/j.jmaa.2009.06.005〉
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-00779982
Contributeur : Pamphile Isch <>
Soumis le : mardi 22 janvier 2013 - 19:25:45
Dernière modification le : jeudi 21 décembre 2017 - 13:28:02

Identifiants

Collections

Citation

Abdellatif Moudafi. On the convergence of splitting proximal methods for equilibrium problems in Hilbert spaces. Journal of Mathematical Analysis and applications, Elsevier, 2009, 359 (2), pp.508-513. 〈10.1016/j.jmaa.2009.06.005〉. 〈hal-00779982〉

Partager

Métriques

Consultations de la notice

48